# SDR FDEA2019040530759

- Difficulty date: April 3, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N732FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 713
- Aircraft time: 45,238 hours, 23,583 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Coupling
- Part number: OMP25053
- Condition: Leaking
- Location: Nr 1 Idg
- Part time: 11,055 hours, 6,804 cycles
- Component: Idg, Hmltnsnstrnd
- Component part number: 735874D
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: C

## Discrepancy

RTO L 60 KTS.  NR 1 GEN FAULT.  NR 1 GEN FAULT CLEARED AFTER RESET.    ATTEMPTED SECOND TAKEOFF. RTO NR 1 GEN FAULT L 60KTS. AFTER AIRCRAFT BLOCK IN, FOUND NR 1 ENGINE IDG SERVICE PORT LEAKING AND OIL PUDDLING IN COWLING.  LEAK APPEARS TO BE BETWEEN SERVICE PORT AND IDG HOUSING. TROUBLESHOT NR 1 GEN FAULT IAW FIM 24-11.  FOUND OIL TO BE LEAKING FROM  PRESSURE FILL PORT ADAPTER.  REMOVED AND REPLACED O-RING AT PRESSURE FILL ADAPTER AND SERVICED NR 1 ENG IDG IAW AMM 24-11-11-04-02.  RAN ENGINES IAW JRH 05-05, ALL INDICATIONS NORMAL,  NO LEAKS, OPS CHECKED GOOD.  ACFT OK TO CONTINUE.
